# SDR SWAA2020071495446

- Difficulty date: June 23, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING HFEC OPEN HOLE INSP ON EXISTING FASTENER HOLES FOUND CRACK IN HOLE ON INTERCOSTAL BS 256.5; LBL 5; WL 207.5.  CRACK IN EXISTING FASTENER HOLE ON INTERCOSTAL BS256.5; LBL5 WL207.5 WAS REPARED IAW EA 20-153-01082 REV IR DATED 07/11/2020 & ATS ER 20-02791; REV IR DATED 07/11/2020.
